# SDR DHLA200900025

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D103
- Condition: Dirty
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPLACED NR 2 COALESCER P/N 20D10-3 IAW MM 21-51-16.  THIS DOES NOT CLOSE DMI.
